# SDR HEEA073374

- Difficulty date: June 8, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 1,301 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: 407340339103
- Part serial: SEEMEMO
- Condition: Rough
- Location: Cooler Blower
- Component: Oil Cooler Blow, PHIPBH40701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH.  SERIAL NUMBERS REMOVED ARE H99-2406 AND H99-2403.
